# SDR HALA20241004279

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 18,358 hours, 4,038 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,647 hours, 727 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND HIGH TEMP FIRE DETECTION CABLE ASSY BROKEN. REMOVED AND REPLACED #2 ENGINE FIRE LOOP A ELECTRICAL HARNESS PER AMM 26-12-61. OPS TEST FIRE LOOP/SQUIB PER AMM 26-12-00,OVERHEAT DETECTION PER AM 26-12-61 FADEC #2 PER AMM 73-21-00. SYS NORMAL OK FOR SERVICE.
